# SDR A6WA200540210

- Difficulty date: June 21, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 15,512 hours, 12,428 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RT PACK HIGH TEMP MESSAGE, PACK SHUTDOWN, SMOKE IN CABIN AND COCKPIT.  (K)
